MAUDE Adverse Event Report: Dentsply IH AB Implant Driver EV (XS) long; accessories, implant, dental, endosseous

Dentsply IH AB Implant Driver EV (XS) long; accessories, implant, dental, endosseous
Catalog Number 68015187
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported there was a tool malfunction; no injury resulted.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation.Evaluation results will be submitted as they become available.

Brand Name
Implant Driver EV (XS) long
Common Device Name
accessories, implant, dental, endosseous
Manufacturer (Section D)
Dentsply IH AB
aminogatan 1
molndal S-431 21
SW  S-431 21
Manufacturer (Section G)
Dentsply IH AB
aminogatan 1
molndal S-431 21
SW   S-431 21
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60w
york, PA 17401
+1(717)845-7511
MDR Report Key50923854
Report Number9612468-2026-08370
Device Sequence Number5804460
Product Code NDP
UDI-Device Identifier07392532254833
UDI-Public07392532254833
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number68015187
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown